# SDR 7AHR2015020482245

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 998-1005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HAS CORROSION & LUGS HAVE EXCESSIVE WEAR AT BS 998.00-1005.00 AT RBL 24.00.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW FLIGHT VEHICLE CONSULTING DWG 53-15009-3 WITH FAA FORM 8110-3 APPROVAL.
